Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Took cortisone injection for back pain. Now having headache and neck ache. Suggestions?

I recieved a cortizone in jectin today in the lower back right above my tail bone, I laid down a few hours after and woke up hd this terrible headache and neck ache, im am shakey and nueasated, my body feels on fire and it feels like posion is running through my joints and body and a burning feeling ny the injection site. I literally feel terrible and cant sleep i have been going through pain clinic for 2 years and have had several of these injectionss and then had back surgery and still geting injections to ease pain not totally taken from having the back surgery
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
I have gone through your query and understood your concerns. I think you got an injection on nerve which is causing you such type of pain. I suggest you to rest and take tab dolo650 mg and watch if your pain decreases if your headache still persists then you need to consult your treating doctor. If the injection was epidural headache will be common if it is injected too deep. Thank you.
Answered: Sun, 24 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor